Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 29, Number 3

Atiyah-Segal theorem for Deligne-Mumford stacks and applications
Amalendu Krishna and Bhamidi Sreedhar.
J. Algebraic Geom. 29 (2020), 403-470
Abstract, references and article information
Full-text PDF
Characteristic cycle of a rank one sheaf and ramification theory
Yuri Yatagawa.
J. Algebraic Geom. 29 (2020), 471-545
Abstract, references and article information
Full-text PDF
$K$-theory and 0-cycles on schemes
Rahul Gupta and Amalendu Krishna.
J. Algebraic Geom. 29 (2020), 547-601
Abstract, references and article information
Full-text PDF